zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of a functional equation deriving from quadratic and additive functions in quasi-banach spaces. (English) Zbl 1127.39055

The authors establish the general solution of the functional equation


deriving from quadratic and additive functions. They also prove the Hyers-Ulam-Rassias stability for the above equation in quasi Banach spaces.

The authors missed citing the paper by J. Tabor [Ann. Pol. Math. 83, No. 3, 243–255 (2004; Zbl 1101.39021)], which contains the first result about the stability of quasi-Banach spaces.

39B82Stability, separation, extension, and related topics
39B52Functional equations for functions with more general domains and/or ranges
[1]Aczél, J.; Dhombres, J.: Functional equations in several variables, (1989)
[2]Amir, D.: Characterizations of inner product spaces, (1986)
[3]Benyamini, Y.; Lindenstrauss, J.: Geometric nonlinear functional analysis, vol. 1, Amer. math. Soc. colloq. Publ. 48 (2000) · Zbl 0946.46002
[4]Cholewa, P. W.: Remarks on the stability of functional equations, Aequationes math. 27, 76-86 (1984) · Zbl 0549.39006 · doi:10.1007/BF02192660
[5]Czerwik, S.: On the stability of the quadratic mapping in normed spaces, Abh. math. Sem. univ. Hamburg 62, 59-64 (1992) · Zbl 0779.39003 · doi:10.1007/BF02941618
[6]Găvruta, P.: A generalization of the Hyers – Ulam – rassias stability of approximately additive mappings, J. math. Anal. appl. 184, 431-436 (1994) · Zbl 0818.46043 · doi:10.1006/jmaa.1994.1211
[7]Grabiec, A.: The generalized Hyers – Ulam stability of a class of functional equations, Publ. math. Debrecen 48, 217-235 (1996)
[8]Hyers, D. H.: On the stability of the linear functional equation, Proc. natl. Acad. sci. 27, 222-224 (1941) · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[9]Jordan, P.; Von Neumann, J.: On inner products in linear metric spaces, Ann. of math. 36, 719-723 (1935) · Zbl 0012.30702 · doi:10.2307/1968653
[10]Jun, K.; Lee, Y.: On the Hyers – Ulam – rassias stability of a pexiderized quadratic inequality, Math. inequal. Appl. 4, 93-118 (2001) · Zbl 0976.39031
[11]Kannappan, Pl.: Quadratic functional equation and inner product spaces, Results math. 27, 368-372 (1995) · Zbl 0836.39006
[12]Rassias, Th.M.: On the stability of the linear mapping in Banach spaces, Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040 · doi:10.2307/2042795
[13]Rolewicz, S.: Metric linear spaces, (1984)
[14]Skof, F.: Local properties and approximations of operators, Rend. sem. Mat. fis. Milano 53, 113-129 (1983) · Zbl 0599.39007 · doi:10.1007/BF02924890
[15]Ulam, S. M.: A collection of the mathematical problems, (1960) · Zbl 0086.24101